# SDR SWI2023F00564

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NOTED ON R/H WING TRAILING EDGE HINGE FITTING NEAR W.S108.00.   (C-CHECK RO 12/04/2023)   REPAIRED CHAFE ON R/H WING TRAILING EDGE HINGE FITTING NEAR W.S108 REF. REO 670-57-51-519 REV --, DATED 2023-11-27.  COMPLIED WITH 51-900-1002-SKY
